# SDR HEEA0015686

- Difficulty date: August 19, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N40466
- Make and model: Snias AS350B2
- Aircraft serial: 3004
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Transmitter
- Part number: 645500051
- Condition: Malfunctioned
- Location: Cockpit Tach
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TACHOMETER TRANSMITTER INTERMITTENT.
